Ranks of dense alternating sign matrices and their sign patterns

Miroslav Fiedler, Wei Gao, Frank J. Hall, Guangming Jing, Zhongshan Li, Mikhail Stroev

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

In this paper, an explicit formula for the ranks of dense alternating sign matrices is obtained. The minimum rank and the maximum rank of the sign pattern of a dense alternating sign matrix are determined. Some related results and examples are also provided.

Original languageEnglish (US)
Pages (from-to)109-121
Number of pages13
JournalLinear Algebra and Its Applications
Volume471
DOIs
StatePublished - Apr 15 2015

    Fingerprint

Keywords

  • Alternating sign matrix
  • Dense matrix
  • Maximum rank
  • Minimum rank
  • Rank
  • Sign pattern matrix

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Cite this